Archivum mathematicum

ISSN 0044-8753 · Volume 28 (1992), No. 3-4 · Electronic Edition

P. Kobak:
The structure tensor and first order natural differential operators

p. 121-138: Postscript (194 K)

A. R. Magomedov:
Theorems on existence and uniqueness of solutions of differential equations with maximal functional parameters (Russian)

p. 139-154: Postscript (165 K)

V. G. Angelov:
A continuous dependence of fixed points of $\phi$-contractive mappings in uniform spaces

p. 155-162: Postscript (107 K)

A. Vondra:
Sprays and Homogeneous Connections on R $\times$ TM

p. 163-173: Postscript (110 K)

J. Kurek:
Natural affinors on higher order cotangent bundle

p. 175-180: Postscript (89 K)

J. Matkowski, N. Merentes:
Characterization of globally Lipschitzian composition operators in the Banach space $BV_p^2[a,b]$

p. 181-186: Postscript (77 K)

B. Fisher, E. Özcag, Li Chen Kuan:
A commutative neutrix convolution of distributions and the exchange formula

p. 187-197: Postscript (107 K)

E. D. Rodionov:
On a new family of homogeneous Einstein manifolds

p. 199-204: Postscript (91 K)

N. S. Papageorgiou:
Existence of solutions for hyperbolic differential inclusions in Banach spaces

p. 205-213: Postscript (104 K)

R. Yue Chi Ming:
On generalization of injectivity

p. 215-220: Postscript (83 K)

M. Gregus:
On the oscillatory behavior of certain third order nonlinear differential equation

p. 221-228: Postscript (90 K)

M. Mauhart, P. W. Michor:
Commutators of flows and fields

p. 229-236: Postscript (115 K)

M. Pycia:
On a general solution of finite order difference equation with constant coefficients

p. 237-240: Postscript (62 K)